On the Unification of Families of Skew-normal Distributions
Version of Record online: 15 MAR 2006
Scandinavian Journal of Statistics
Volume 33, Issue 3, pages 561–574, September 2006
How to Cite
ARELLANO-VALLE, R. B. and AZZALINI, A. (2006), On the Unification of Families of Skew-normal Distributions. Scandinavian Journal of Statistics, 33: 561–574. doi: 10.1111/j.1467-9469.2006.00503.x
- Issue online: 15 MAR 2006
- Version of Record online: 15 MAR 2006
- Received October 2004, in final form January 2006
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!